EconPapers    
Economics at your fingertips  
 

Asymmetry of Taxes and Subsidies in Regulating Stochastic Mishap

Richard Just and David Zilberman

The Quarterly Journal of Economics, 1979, vol. 93, issue 1, 139-148

Abstract: I. The model 140.—II. Marginal effects of taxes and subsidies, 142.—III. The role of risk preferences, 143.—IV. Relative effectiveness of taxes and subsidies, 145.—V. Conclusions, 147.

Date: 1979
References: Add references at CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://hdl.handle.net/10.2307/1882603 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:qjecon:v:93:y:1979:i:1:p:139-148.

Ordering information: This journal article can be ordered from
https://academic.oup.com/journals

Access Statistics for this article

The Quarterly Journal of Economics is currently edited by Robert J. Barro, Lawrence F. Katz, Nathan Nunn, Andrei Shleifer and Stefanie Stantcheva

More articles in The Quarterly Journal of Economics from President and Fellows of Harvard College
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-03-22
Handle: RePEc:oup:qjecon:v:93:y:1979:i:1:p:139-148.